Add a comment

You must be logged in to be able to post comments!

Top comments

Well, on the bright side, you can devote all that time spent not peeing to being not depressed :D But seriously, call your doctor ASAP. Anti-depressants can have all sorts of weird side effects; I took one that made me forget an entire day. I aced a test, attended and participated in several classes, and finished two major homework assignments, but when I woke up the next morning I thought it was still Monday.

Same happened here. Only, it wouldn't let me doo doo. Change meds, asap. Good luck, OP.

Comments

It could be a side effect of the medication you're on. You can always try different ones that will actually let you pee :p

I think OP is having the opposite problem... It seems as if they can't control their bladder and constantly pee, from what I'm reading...

To #13 if you look at the name posted its full bladder; which probably means they can't go to the bathroom. At the same time though I could see how it could be full often. idk just my thoughts

@13 - My meds do that to me. I can't sit through an hour-long television program without using the bathroom, and my ADHD meds dehydrate me so fast that I need to constantly drink water, which makes me overshoot how much I actually need. ??? LIFE PLS, give me a break!

You could be right #1 - especially as the op stated that it was the anti-depressants affecting her bladder right in the fml! :(

seriously, why is this downvoted? it makes sense

Well, at least you're not full of sh**...

Some antidepressants have this side effect. I'm not sure about the US brand names, but in Australia, Endep (amitriptyline) can cause this, as well as a dry mouth and dry eyes. So I agree with the original comment, you should speak with your doctor to switch meds to one that won't have that side effect.

Please do tell your physician about it if it's really bothering you. it's the side effect.

Clearly, you're supposed to cure your depression with golden showers

Looks like the anti-depressants are gonna make u depressed after all, if your situation doesnt change! Stay strong and get medical help soon, OP! Good luck!

I hope they are at least doing their intended job as well! Either way, you should probably talk to the doctor. Good luck, op.

did you have too much?

Is a smaller dose available?

Well, on the bright side, you can devote all that time spent not peeing to being not depressed :D But seriously, call your doctor ASAP. Anti-depressants can have all sorts of weird side effects; I took one that made me forget an entire day. I aced a test, attended and participated in several classes, and finished two major homework assignments, but when I woke up the next morning I thought it was still Monday.

So it made you productive and focused as well. I need some of that.

Care to hook a buddy up on some smarticle pills?

That sounds like some Limitless shit.

But you are lelouch , you need no pills

What antidepressants are you on? Mine aren't working

I suppose a full bladder is better than a constantly empty one.

Would you rather constantly be pissing yourself?

Out of control pee pee. That's not cool.

Same happened here. Only, it wouldn't let me doo doo. Change meds, asap. Good luck, OP.

I had a medication that affected my peeing as well. I could pee but I had to sit there and really concentrate to do it. Kind of sucked.